# SDR 2004FA0000936

- Difficulty date: November 15, 2004
- Submitted: December 17, 2004
- Operation: General aviation
- Engine: Cont IO550C
- Engine time: 2,316 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 649990
- Part serial: F149905N
- Condition: Fractured
- Location: Engine
- Part time: 2,316 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

CRANKSHAFT FRACTURED IN FLIGHT BETWEEN THE NR 1 AND 2 CONNECTING ROD JOURNALS.  AIRCRAFT MADE A SAFE LANDING.
